| Model Number |
BIO-COMPSI CRKSCRW FT 4.5X 14MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 04/15/2024, it was reported by an arthrex subsidiary employee via email that an ar-1927bcf-45-1 biocomposite-corkscrew anchor broke during insertion.All the broken fragments were removed successfully.Another ar-1927bcf-45-1 biocomposite-corkscrew was used to complete the repair.This was discovered during an rcr procedure on (b)(6) 2024.The patient suffered no negative effects.Additional information received on 4/29/2024: this was discovered during a mild osteoporosis procedure.The case was not delayed.
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-1927bcf-45-1 batch 15141220 was received for investigation.The visual evaluation revealed that the bio screw was broken in half.A functional testing was not performed due to the damaged to the device.The reported failure is most likely due to user error, specifically from applying excessive force while using the device.